# SDR HAIHEEA9556

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 7660002113103
- Condition: Defective
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR WILL NOT STAY ERECT.
